# SDR SWAA2021072095587

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 43,582 hours, 26,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PACK ON GALLEY SERVICE DOOR APPEARS LOOSE ; / [01] TIGHTENED GIRT BAR J-HOOKS PER SIP.
